Open Access
Translator Disclaimer
December 2013 A note on Julia-Carathéodory Theorem for functions with fixed initial coefficients
Adam Lecko, Barbara Uzar
Proc. Japan Acad. Ser. A Math. Sci. 89(10): 133-137 (December 2013). DOI: 10.3792/pjaa.89.133

Abstract

Sharpened version of the Julia-Carathéodory Theorem for functions with fixed initial coefficients is proved.

Citation

Download Citation

Adam Lecko. Barbara Uzar. "A note on Julia-Carathéodory Theorem for functions with fixed initial coefficients." Proc. Japan Acad. Ser. A Math. Sci. 89 (10) 133 - 137, December 2013. https://doi.org/10.3792/pjaa.89.133

Information

Published: December 2013
First available in Project Euclid: 2 December 2013

zbMATH: 1291.30086
MathSciNet: MR3161534
Digital Object Identifier: 10.3792/pjaa.89.133

Subjects:
Primary: 30C45

Keywords: Julia functions , Julia-Carathéodory Theorem , Schwarz functions

Rights: Copyright © 2013 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.89 • No. 10 • December 2013
Back to Top